American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65Y20) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Sebastian Kestler, Kristina Steih and Karsten Urban. An efficient space-time adaptive wavelet Galerkin method for time-periodic parabolic partial differential equations. Math. Comp. 85 (2016) 1309-1333.
Abstract, references, and article information   
View Article: PDF

[2] Andrea Bonito and Denis Devaud. Adaptive finite element methods for the Stokes problem with discontinuous viscosity. Math. Comp. 84 (2015) 2137-2162.
Abstract, references, and article information   
View Article: PDF

[3] Richard P. Brent and Fredrik Johansson. A bound for the error term in the Brent-McMillan algorithm. Math. Comp. 84 (2015) 2351-2359.
Abstract, references, and article information   
View Article: PDF

[4] Simai He, Zhening Li and Shuzhong Zhang. Inhomogeneous polynomial optimization over a convex set: An approximation approach. Math. Comp. 84 (2015) 715-741.
Abstract, references, and article information   
View Article: PDF

[5] A. Hinrichs, E. Novak, M. Ullrich and H. Woźniakowski. The curse of dimensionality for numerical integration of smooth functions. Math. Comp. 83 (2014) 2853-2863.
Abstract, references, and article information   
View Article: PDF

[6] Irénée Briquel, Felipe Cucker, Javier Peña and Vera Roshchina. Fast computation of zeros of polynomial systems with bounded degree under finite-precision. Math. Comp. 83 (2014) 1279-1317.
Abstract, references, and article information   
View Article: PDF

[7] Claude Jeffrey Gittelson. An adaptive stochastic Galerkin method for random elliptic operators. Math. Comp. 82 (2013) 1515-1541.
Abstract, references, and article information   
View Article: PDF

[8] William W. Hager and Soonchul Park. Global convergence of SSM for minimizing a quadratic over a sphere. Math. Comp. 74 (2005) 1413-1423. MR 2137009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Richard D. Neidinger. Directions for computing truncated multivariate Taylor series. Math. Comp. 74 (2005) 321-340. MR 2085414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Fred J. Hickernell, Ian H. Sloan and Grzegorz W. Wasilkowski. On strong tractability of weighted multivariate integration. Math. Comp. 73 (2004) 1903-1911. MR 2059742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Fred J. Hickernell, Ian H. Sloan and Grzegorz W. Wasilkowski. On tractability of weighted integration over bounded and unbounded regions in $\mathbb{R}^s$. Math. Comp. 73 (2004) 1885-1901. MR 2059741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Pedro Morin, Ricardo H. Nochetto and Kunibert G. Siebert. Local problems on stars: A posteriori error estimators, convergence, and performance. Math. Comp. 72 (2003) 1067-1097. MR 1972728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Andreas Griewank, Jean Utke and Andrea Walther. Evaluating higher derivative tensors by forward propagation of univariate Taylor series. Math. Comp. 69 (2000) 1117-1130. MR 1651755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Wolfgang Dahmen and Reinhold Schneider. Composite wavelet bases for operator equations. Math. Comp. 68 (1999) 1533-1567. MR 1648379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Suresh K. Lodha and Ron Goldman. A unified approach to evaluation algorithms for multivariate polynomials. Math. Comp. 66 (1997) 1521-1553. MR 1422789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J. H. Verner and M. Zennaro. Continuous explicit Runge-Kutta methods of order $5$ . Math. Comp. 64 (1995) 1123-1146. MR 1284672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Pengyuan Chen. Approximate zeros of quadratically convergent algorithms . Math. Comp. 63 (1994) 247-270. MR 1240655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia